# SDR UIEA2018060501036

- Difficulty date: June 4, 2018
- Submitted: June 5, 2018
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 88,296 hours, 16,422 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Message
- Condition: False Activation
- Location: Window Heat
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT FWD WINDOW HEAT EICAS DURING TAXI IN.  PERFORMED A BITE TEST. NO FAULTS FOUND.  PERFORMED AN OPS CHECK IAW AMM 30-41-00, OPS CHECKED GOOD.
